Mathematical modeling of problems of electrophoretic separation of biological mixtures. II
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2129-2137
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a14,
author = {S. V. Ermakov and O. S. Mazhorova and Yu. P. Popov},
title = {Mathematical modeling of problems of electrophoretic separation of biological mixtures. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {2129--2137},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a14/}
}
TY - JOUR AU - S. V. Ermakov AU - O. S. Mazhorova AU - Yu. P. Popov TI - Mathematical modeling of problems of electrophoretic separation of biological mixtures. II JO - Differencialʹnye uravneniâ PY - 1992 SP - 2129 EP - 2137 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a14/ LA - ru ID - DE_1992_28_12_a14 ER -
%0 Journal Article %A S. V. Ermakov %A O. S. Mazhorova %A Yu. P. Popov %T Mathematical modeling of problems of electrophoretic separation of biological mixtures. II %J Differencialʹnye uravneniâ %D 1992 %P 2129-2137 %V 28 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1992_28_12_a14/ %G ru %F DE_1992_28_12_a14
S. V. Ermakov; O. S. Mazhorova; Yu. P. Popov. Mathematical modeling of problems of electrophoretic separation of biological mixtures. II. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2129-2137. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a14/